Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Strange feeling of burning in throat and chest after inhaling chlorine. What should I do ?

Yesterday I was cleaning the floor using chlorine (accidentally I add more chlorine than I used to in the water) and after smelling it I opened the windows in order to get fresh air and I instantly threw the water away but I kept cleaning and smelling the chlorine for about half an hour. After that, I had a strange feeling of burning in my throat and chest for a few hours. Today my throat still burns and I cough . What should I do? Thank you.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Already a day has passed - there may not be any residues left to cause more problems. The initial irritaion may need a little more time to go. You need not do anything. If you are not well by tomorrow, you ought to see your doctor

Take care
Wishing you speedy recovery
God bless
Good luck
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor